Sh:447

Bib entry
@article{Sh:447,
 author = {Kojman, Menachem and Shelah, Saharon},
 title = {{The universality spectrum of stable unsuperstable theories}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {58},
 number = {1},
 year = {1992},
 pages = {57--72},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(92)90034-W},
 mrclass = {03C45 (03C55)},
 mrnumber = {1169786},
 mrreviewer = {Bruno Poizat},
 doi = {10.1016/0168-0072(92)90034-W},
 note = {\href{https://arxiv.org/abs/math/9201253}{arXiv: math/9201253}},
 arxiv_number = {math/9201253}
}